Translator Disclaimer
2018 On $2$-stably isomorphic four-dimensional affine domains
Teruo Asanuma, Neena Gupta
J. Commut. Algebra 10(2): 153-162 (2018). DOI: 10.1216/JCA-2018-10-2-153

Abstract

In this paper, we exhibit examples of four-dimensional seminormal domains $A$ and $B$ which are finitely generated over the field $\mathbb{C} $ (or $\mathbb{R} $) such that $A[X,Y] \cong B[X,Y]$ but $A[X]\ncong B[X]$.

Citation

Download Citation

Teruo Asanuma. Neena Gupta. "On $2$-stably isomorphic four-dimensional affine domains." J. Commut. Algebra 10 (2) 153 - 162, 2018. https://doi.org/10.1216/JCA-2018-10-2-153

Information

Published: 2018
First available in Project Euclid: 13 August 2018

zbMATH: 06917490
MathSciNet: MR3842331
Digital Object Identifier: 10.1216/JCA-2018-10-2-153

Subjects:
Primary: 13B25, 13F20, 13F45, 14R10

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 2 • 2018
Back to Top